# SDR SWAA2021091310934

- Difficulty date: August 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 212A11161
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PNEUMATIC DUCT CLAMP SUPPORT AT B.S. 540+5; L.B.L. 7; W.L. 160. ; / [01] REMOVED PNEUMATIC DUCT CLAM SUPPORT P/N 212A1116-1 AT BS 540+5 LBL 7 WL 160 IAW SRM 51-4-02; [02] REMOVED PNEUMATIC DUCT CLAM SUPPORT P/N 212A1116-1 AT BS 540+5 LBL 7 WL 160 IAW SRM 51-4-02; [03] RECIEVED NEW BRACKET ASSY P/N 212A1116-1AAR LOT: 1454605-1 . OK TO INSTALL; [04] VERIFIED OK TO INSTALL; [05] INSTALLED NEW BRACKET ASSY P/N: 212A1116-1AAR LOT: 1454605-1 IAW. DWG: 212A116 AND AMM 36-13-01-401; [06] INSTALLED NEW BRACKET ASSY P/N: 212A1116-1AAR LOT: 1454605-1 IAW DWG# 212A116 AND AMM 36-13-01-401; AIPC 36-13-01-01A.; [07] FINAL INSPECTION. JOB COMPLETE PER AMM 36-13-01-401 AND DWG 212A116.; [08] NO FOLLOW ON REQUIREMENTS
